Journal of the Mathematical Society of Japan

Weighted inequalities for holomorphic functional calculi of operators with heat kernel bounds

Xuan Thinh DUONG and Lixin YAN

Full-text: Open access

Abstract

Let 𝒳 be a space of homogeneous type. Assume that L has a bounded holomorphic functional calculus on L 2 ( Ω ) and L generates a semigroup with suitable upper bounds on its heat kernels where Ω is a measurable subset of 𝒳 . For appropriate bounded holomorphic functions b , we can define the operators b ( L ) on L p ( Ω ) , 1 p . We establish conditions on positive weight functions u , v such that for each p , 1 < p < , there exists a constant c p such that Ω | b ( L ) f ( x ) | p u ( x ) d μ ( x ) c p | | b | | p Ω | f ( x ) | p v ( x ) d μ ( x ) for all f L p ( v d μ ) .

Applications include two-weight L p inequalities for Schrödinger operators with non-negative potentials on R n and divergence form operators on irregular domains of R n .

Article information

Source
J. Math. Soc. Japan, Volume 57, Number 4 (2005), 1129-1152.

Dates
First available in Project Euclid: 14 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1150287306

Digital Object Identifier
doi:10.2969/jmsj/1150287306

Mathematical Reviews number (MathSciNet)
MR2183586

Zentralblatt MATH identifier
1084.42010

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 47B38: Operators on function spaces (general)

Keywords
holomorphic functional calculus space of homogeneous type singular integral operator weights semigroup kernel elliptic operator

Citation

DUONG, Xuan Thinh; YAN, Lixin. Weighted inequalities for holomorphic functional calculi of operators with heat kernel bounds. J. Math. Soc. Japan 57 (2005), no. 4, 1129--1152. doi:10.2969/jmsj/1150287306. https://projecteuclid.org/euclid.jmsj/1150287306


Export citation

References

  • P. Auscher, X. T. Duong and A. McIntosh, Boundedness of Banach space valued singular integral operators and Hardy spaces, preprint, 2005.
  • A. Benedek, A. P. Calderón and R. Panzone, Convolution operators on Banach space valued functions, Proc. Natl. Acad. Sci. USA, 48 (1962), 356–365.
  • M. Cowling, I. Doust, A. McIntosh and A. Yagi, Banach space operators with a bounded $H^{\infty}$ functional calculus, J. Aust. Math. Soc. Ser. A, 60 (1996), 51–89.
  • R. R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homogès, Lecture Notes in Math., 242, Springer, Berlin, 1971.
  • E. B. Davies, Heat Kernels and Spectral Theory, Cambridge Univ. Press, Cambridge, 1989.
  • X. T. Duong and A. McIntosh, Functional calculi of second-order elliptic partial differential operators with bounded measurable coefficients, J. Geom. Anal., 6 (1996), 181–205.
  • X. T. Duong and A. McIntosh, Singular integral operators with non-smooth kernels on irregular domains, Rev. Mat. Iberoamericana, 15 (1999), 233–265.
  • X. T. Duong and D. W. Robinson, Semigroup kernels, Poisson bounds, and holomorphic functional calculus, J. Funct. Anal., 142 (1996), 89–128.
  • X. T. Duong, $H_{\infty}$ functional calculus of elliptic operators with $C^{\infty}$ coefficients on $L^p$ spaces of smooth domains, J. Aust. Math. Soc. Ser. A, 48 (1990), 113–123.
  • G. Dore and A. Venni, On the closedness of the sum of two closed operators, Math. Z., 196 (1987), 189–201.
  • X. T. Duong and L. X. Yan, Weak type (1,1) estimates of maximal truncated singular operators, International conference on harmonic analysis and related topics, Proc. Centre Math. Analysis, 41, Austral. Nat. Univ., Canberra, 2002, pp.,46–56.
  • L. M. Férnandez-Cabrera and J. L. Torrea, Vector-valued inequalities with weights, Publ. Mat., 37 (1993), 177–208.
  • J. García-Cuerva and J. M. Martell, Weighted inequalities and vector-valued Calderón-Zygmund operators on non-homogeneous spaces, Publ. Mat., 44 (2000), 613–640.
  • J. García-Cuerva and J. L. Rubio de Francia, Weighted Inequalities and Related Topics, North-Holland Math. Stud., 116 (1985).
  • J. M. Martell, Sharp maximal functions associated with approximations of the identity in spaces of homogeneous type and applications, Studia Math., 161 (2004), 113–145.
  • A. McIntosh, Operators which have an $H_{\infty}$-calculus, Miniconference on Operator Theory and Partial Differential Equations, Proc. Centre Math. Analysis, 14, Austral. Nat. Univ., Canberra, 1986, pp.,210–231.
  • Y. Meyer, Ondelettes et Operateurs, I. II, Hermann, 1990, 1991.
  • J. L. Rubio de Francia, F. J. Ruiz and J. L. Torrea, Calderón-Zygmund theory for operator-valued kernels, Adv. Math., 62 (1986), 7–48.
  • R. Seeley, Norms and domains of the complex powers $A^z_B$, Amer. J. Math., 93 (1971), 299–309.
  • E. M. Stein, Topics in Harmonic Analysis Related to the Littlewood-Paley Theory, Princeton Univ. Press, Princeton, NJ, 1970.
  • E. M. Stein, Harmonic analysis: Real variable methods, orthogonality and oscillatory integrals, Princeton Univ. Press, Princeton, NJ, 1993.
  • R. L. Wheeden, A characterization of some weighted norm inequality for the fractional maximal function, Studia Math., 107 (1993), 257–272.
  • A. Yagi, Applications of the purely imaginary powers of operators in Hilbert spaces, J. Funct. Anal., 73 (1987), 216–231.